About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 391918, 11 pages
http://dx.doi.org/10.1155/2012/391918
Research Article

A Two-Grid Method for Finite Element Solutions of Nonlinear Parabolic Equations

1Department of Mathematics and Information Science, Yantai University, Yantai 264005, China
2Schools of Mathematics and Quantitative Economics, Shandong University of Finance, Jinan 250014, China

Received 5 July 2012; Accepted 24 August 2012

Academic Editor: Xinguang Zhang

Copyright © 2012 Chuanjun Chen and Wei Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chuanjun Chen and Wei Liu, “A Two-Grid Method for Finite Element Solutions of Nonlinear Parabolic Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 391918, 11 pages, 2012. doi:10.1155/2012/391918